View Full Version : help PLEASE!! Weight gain on Fin

01-20-2015, 06:25 PM
Hi guys, im currently in a slight state of despair and would love some help.

I've been on fin for almost 2 years. Had good results and holding my hair(which is great), shedding stopped.

I have had great physique but since on fin ive gained weight on my love handles and lower abdomen. ITS REALLY having its toll on me. These or some changes i tried to implement.

take 2.5 every other day (didnt help)
skip every 3rd day (didnt do it long enough to have an answer)

I DONT want this situation to become an ultimatum, fat or bald. The question is, what can i do? There was a certain time where i started losing weight for unexplained reasons, I was fitting in ALL my old clothes, which was AMAZING.

I would like to know if anyone else had a similar issue and have they discovered any workarounds?

please help, thanks you. Im not willing to stop fin.